# SDR QXEA2017012300019

- Difficulty date: January 18, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 37,630 hours, 39,456 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0378
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 14,805 hours, 16,075 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PROPELLER NOT COMPLETELY FEATHERING ON SHUTDOWN. CHECKED CDS. NO FAULT CODES PRESENT. REMOVED AND REPLACED NR 2 PROP OSG IAW AMM TASK 61-20-26-000-801 AND 400-801. OSG TEST GOOD. LEAK CHECK C/W. NO LEAKS FOUND. RETURNED TO SERVICE.
